×

Moyennes invariantes s’annulant sur des idéaux. (French) Zbl 0445.43001


MSC:

43A07 Means on groups, semigroups, etc.; amenable groups
28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] E. Granirer : Exposed points of convex sets and weak sequential convergence . Mem. Amer. Math. Soc., No. 123 (1972). · Zbl 0258.46001
[2] F.P. Greenleaf : Invariant means on topological groups and their applications. Van Nostrand Math. studies 16, Van Nostrand, 1969. · Zbl 0174.19001
[3] J.M. Rosenblatt : Invariant Means and Invariant Ideals in L\infty (G) for a locally compact group G , J. Funct. Anal., 21, (1976) 31-51. · Zbl 0314.43002
[4] M. Talagrand : Géométrie des simplexes des moyennes . (A paraitre dans J. of Funct. Analysis). · Zbl 0431.43001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.